# SDR GTIA2018122413040

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,146 hours, 3,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES OF UNKNOWN ORIGIN DETECTED BY FA'S IN AFT CABIN DURING DESCENT. AFTER PACK #2 WAS ISOLATED, THE ODOR DISSIPATED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
